# SDR UPS99430637

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Driver Card
- Part number: 69B475193
- Condition: Defective
- Location: Fire Warn Sys
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, ON DEPARTURE CLIMBOUT INTERMITTENT FIRE WARNINGS BEGAN.  ALL FIRE WARNING SYSTEMS FOR CARGO COMPTS TESTED GOOD.  LWR AFT CARGO FIRE WARNING CONTINUED EMERGENCY RETURN WAS INITIATED AND TOUCHDOWN WAS MADE OVERWEIGHT AND VERY SMOOTH AT APPROX 165 KTS AND 685,000 LBS.  RESCUE CREWS REPORTED NO EVIDENCE OF FIRE.  REMOVED AND REPLACED A-7 DRIVER CARD LWR CARGO (P/N 69B47519-3), (S/N AA27) ON, (S/N 208) OFF.  REMOVED AND REPLACED A-8 DRIVER CARD NR 4 ENG AS PRECAUTION, (P/N 69B47519-3), (S/N FT2-7) ON, (S/N 267) OFF.  OPERATIONAL CK OF FIRE WARINING SYSTEM ON LWR CARGO AND NR 4 ENG CKS GOOD PER MM 26-10-01.
